Linear-Quadratic Mean Field Games

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

121 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)496-529
Journal / PublicationJournal of Optimization Theory and Applications
Volume162
Issue number2
Online published26 Oct 2015
Publication statusPublished - May 2016

Research Area(s)

  • Mean field games, Mean field type stochastic control problems, Adjoint

Citation Format(s)

Linear-Quadratic Mean Field Games. / BENSOUSSAN, Alain; SUNG, K. C. J.; YAM, S. C. P. et al.
In: Journal of Optimization Theory and Applications, Vol. 162, No. 2, 05.2016, p. 496-529.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review